# SDR FDEA202206281599

- Difficulty date: June 28, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 45,737 hours, 18,508 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 948E414G2
- Part serial: 97D1945
- Condition: Inoperative
- Part time: 6,600 hours, 4,662 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES WOULD NOT ENGAGE DURING TAKEOFF  ROLL.  ABORTED TAKEOFF AT VERY SLOW AIRSPEED LESS  THEN 30 KNOTS.     MEL  28JUN22 04:58   JFK U  RELEASED FOR SERVICE PER MEL : 22-30-01  CATEGORY : C EXPIRATION : 08JUL22  "MEL 22-30-01: THRUST MANAGEMENT  SYSTEM/AUTOTHROTTLE SYSTEM - INOP."  C/7322664              FACT 30JUN22 15:26   ORD                                                                 REVERSED FROM MEL PROCEDURES. ACCOMPLISHED BITE                                   CHECK REF 757 FIM 22-02 FAULT TREE 801. FOUND CSEU                                POWER SUPPLY MODULES M536 1L/M538 1R AND M539 2R                                  FAULTING MODULE. RESET SUCCESSFULLY. ALSO FOUND                                   STAB TRIM & ELEV ASYM LIMIT MODULE M524 LEFT AND                                  M525 RIGHT FAULTING AIR-GROUND RELAY. RESET MODULES                               SUCCESSFULLY. ACCOMPLISHED MCDP GROUND TEST 30 AND                                TEST 40 (AUTOLAND) REF 757 AMM 22-00-02-2, ALL                                    TESTS PASSED, NO 30 DAY HISTORY. O.K. FOR SERVICE.
